Volume 16, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Links of plane curve singularities are $L$–space links

Eugene Gorsky and András Némethi

Algebraic & Geometric Topology 16 (2016) 1905–1912
Bibliography
1 M Artin, Some numerical criteria for contractability of curves on algebraic surfaces, Amer. J. Math. 84 (1962) 485 MR0146182
2 M Artin, On isolated rational singularities of surfaces, Amer. J. Math. 88 (1966) 129 MR0199191
3 E Gorsky, A Némethi, Lattice and Heegaard Floer homologies of algebraic links, Int. Math. Res. Not. 2015 (2015) 12737 MR3431635
4 E Gorsky, A Némethi, On the set of L–space surgeries for links, preprint (2015) arXiv:1509.01170
5 R L Graham, D E Knuth, O Patashnik, Concrete mathematics: a foundation for computer science, Addison-Wesley (1994) MR1397498
6 J Hanselman, Computing HF of graph manifolds
7 J Hanselman, Bordered Heegaard–Floer homology and graph manifolds, PhD thesis, Columbia University (2014) MR3232288
8 M Hedden, On knot Floer homology and cabling, II, Int. Math. Res. Not. 2009 (2009) 2248 MR2511910
9 J Hom, A note on cabling and L–space surgeries, Algebr. Geom. Topol. 11 (2011) 219 MR2764041
10 T Kadokami, M Shimozawa, Dehn surgery along torus links, J. Knot Theory Ramifications 19 (2010) 489 MR2646642
11 H B Laufer, On rational singularities, Amer. J. Math. 94 (1972) 597 MR0330500
12 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact 3-manifolds, III, J. Symplectic Geom. 5 (2007) 357 MR2413308
13 Y Liu, L–space surgeries on links, (2013) arXiv:1409.0075
14 A Némethi, On the Ozsváth–Szabó invariant of negative definite plumbed 3–manifolds, Geom. Topol. 9 (2005) 991 MR2140997
15 W D Neumann, A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves, Trans. Amer. Math. Soc. 268 (1981) 299 MR632532
16 W D Neumann, F Raymond, Seifert manifolds, plumbing, μ–invariant and orientation reversing maps, from: "Algebraic and geometric topology" (editor K C Millett), Lecture Notes in Math. 664, Springer (1978) 163 MR518415
17 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
18 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
19 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
20 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
21 M Spivakovsky, Sandwiched singularities and desingularization of surfaces by normalized Nash transformations, Ann. of Math. 131 (1990) 411 MR1053487